# SDR ASOA2015112914166

- Difficulty date: November 29, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, SEAT RAIL SEGMENT FS 847.00+62-977 HAS CORROSION, CORROSION OUT OF LIMITS. REMOVED SEAT RAIL IAW AMM 53-00-49-000-801. COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV M AS WRITTEN.  INSTALLED SEAT RAIL IAW AMM 53-00-49-400-801.
